Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do pimples all over the body indicate?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Tue, 19 Aug 2014 in Skin Hair and Nails
Question: Hello doc

I have these pimples all my body no iching

Can you please prescribe me some medicine

Pictures attached

Which all areas of body are involved?
Front and Back not on the face
Is there no itching or pain or discomfort?
Itching but no pain
Any lesions over face and scalp?
no
Do you apply any oil or creams over body?
No
Are you currently on any medicines or steroids or do you take any body building supplements?
no
doctor
Answered by Dr. Kalpana Pathak 19 hours later
Brief Answer:
details below

Detailed Answer:
Hi,
Thanks for writing to us.
I have seen the images attached. The lesions over your back could be acne or pityrosporum folliculitis.
Acne usually presents with red raised bumps, pustules and comedones while p folliculitis presents as severely itchy raised bumps which is usually seen with oil application or in oily skin. Usually a diagnosis of p folliculitis is made when exacerbation or no response is seen in lesions with antibiotics.
The treatment varies in these two conditions.
Acne responds to oral antibiotic, topical antiacne cream and soap while p folliculitis requires antifungal treatment.
These two conditions can only be differentiated by clinical examination. So please visit a dermatologist nearby for same.
Hope this helped.
Should there be a query, please write back
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kalpana Pathak 5 minutes later
Can you advice a antifungal cream or ointment or any oral medicine that i cud take
doctor
Answered by Dr. Kalpana Pathak 28 minutes later
Brief Answer:
details below

Detailed Answer:
Hi XXXXXXX
I can't confirm the diagnosis of p folliculitis unless I have seen the lesions. In p folliculitis, I usually prescribe
Tab ketoconazole 200 mg once daily for two weeks or fluconazole 400 mg single dose depending on severity
Ketoconazole shampoo to bathe. Apply over affected area for five to ten minutes then wash off
Antifungal cream like clotrimazole cream two times on a day
Take tab levocetirizine 5 mg twice daily for itch.
If its p follicultis lesion should start responding in a week
Hope this helped
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Levocetirizine

doctor1 MD

Upon waking, my 11 year old daughter coughs on and off for about 45 minutes. After that, the coughing stops and she doesn't cough for the rest of the day. She often has a runny or blocked nose and sometimes she has watery eyes. I'm wondering if...

doctor1 MD

During surgery, breathing became almost impossible; wheezing , struggling for breath, change in voice quality,diagnosis after cat scan was that one side of my voice box was extremely small compared to the other side.; almost intubated, but easier...

doctor1 MD

I am suffering from consistent cold from the last 5 years. Some years back I have taken treatment from a hemeaopathic doctor, and he suggested that I may have allergical rhinities. In morning specially the cold occours and slower down as the day...

doctor1 MD

i am having cough from 2 days..i went to doctor and he suggested me budecort,levolin (its a liquid for inhalation) and gave following medicins ceftas,pantosec,levocetirizine sihydrochloride,zempred. can i know the importance of each one..why he suggested tablets instead of cough syrup....i used to get cough around 12am-3am in between and some kind slum formation..i am 26 of age male

doctor1 MD

Sir/ Madam Greetings. My son age 3 and half year weight 14 Kg having fever. Doctor prescribed Amoxicillin-+ Potasium Clavulanic Oral suspension along with Montair LC Kid (Montelukast Sodium & Levocetirizine Dihydrocholoride Syrup) and Ibusesic Plus. After taking one dose his skin become redish. It is due to Antibiotic or Montair LC Kid. Thanking you with regards amit srivastava

doctor1 MD

My daughter is 3 yrs old. She had traumatic injury of the ear with ear swab 12 days before. i.e.,on 20/7/11. There was little bleeding of the ear on the 1st day. then on the 3rd day mucoidal discharge was present. So visited ENT doctor(on 23/7/11) on whose advice -- (A)cephalexin syrup was given 250mg bd and (B)sofracort ear drops( which is framcetin + dexamethasone + gramicfin combination)2 drops bd. He put Ichthamol glycerine pack for the ear. Visited the doctor after one day gap. The mucus discharge was still there. (C)Ambroxol Hydrochloride syrup was prescribed 2.5ml bd. (started on 26/7/11). (D)Levocetirizine dihydrochloride syrup 2.5 ml once daily in the night was started on 27/7/11 as she was scratching in the night putting her finger inside the ear while sleeping. On 30/7/11 the discharge has reduced ,but still present. Doctor said the antibiotic should be changed as well as the ear drops. but to continue with Drugs (C)ambroxol and (D)levocetirizine syrups and he started with (E)Augmentin syrup bd and (F)Betnasol-N ear drops 2drops twice daily. My query is --Is my child undergoing the right treatment and will the medicines affect her adversely. or is there any alternative treatment for her condition.

doctor1 MD

the Dr said I have follicular tonsilitis and acute bacterial sinusitis, upon researching the net I've discoverd that the prescribed medicine given to me was for the bacterial sinusitis only

1. Clarithromycin 2, Montelukast sodium, Levocetirizine diHCL, and Fluticasone furoate